MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had insulin flow blocked alarm.Customer stated they had changed reservoir and issue was resolved.Troubleshooting was performed.No harm requiring medical intervention was reported.The reservoir will be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated 1 open/used reservoir.Inspected reservoir, snap-cap, and septum for anomalies.None were found.Ran occlusion test per dop114-811 as follows: reservoirs filled with diluent and connected to a new infusion set.Installed reservoir & connector into a paradigm pump.Performed pump manual prime, visual fluid flow through infusion set and out catheter tip.Conclusion: reservoir not occluded.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9778493
Report Number3004209178-2020-79053
Device Sequence Number11390793
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)210613(10)HG2LT1F
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/13/2021
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG2LT1F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2020
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight279